# SDR CALA2025072806953

- Difficulty date: July 3, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 147A85407
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO AREA OF INTER-GRANULAR CORROSION, NEXT TOO THE R1 DOOR(INNER-CHORD) REF AAR N/R 9983208 COMPLETED INSTALLATION OF FASTENERS AT INNER CHORD OF R-1 DOOR REF SRM 51-40-02-0G-0, DWG 141A8310. WORK ACCOMPLISHED BY V935074 AND INS-223. ESFR CREATED AND SUBMITTED COMPLETED INSTALLATION OF FASTENERS AT INNER CHORD OF R-1 DOOR REF SRM 51-40-02-0G-0, DWG 141A8310. WORK ACCOMPLISHED BY V935074 AND INS-223. ESFR CREATED 1296 INSP C/W
